MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RONYX40022UX
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Myocardial Infarction (1969); Occlusion (1984)
Date of Event 07/14/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Index procedure was prompted by positive functional stress test.A resolute onyx drug eluting stent was implanted in the lad during the index procedure.On the same day of index procedure, patient suffered mi and occlusion in the target vessel (no reflow in the coronary artery post stent deployment) and was treated with medication.Investigator assessed that the event is probably related to the study device.Patient recovered.
 
Additional Manufacturer Narrative
Cec assessed the mi as no event.The patient has a medical history of acute systolic heart failure and coronary heart disease.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6753287
Report Number9612164-2017-00969
Device Sequence Number16171541
Product Code NIQ
UDI-Device Identifier00643169557185
UDI-Public00643169557185
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/15/2019
Device Catalogue NumberRONYX40022UX
Device Lot Number0008497044
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/20/2017
Supplement Date Received by Manufacturer10/18/2018
Initial Report FDA Received Date07/31/2017
Supplement Report FDA Received Date11/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age57 YR
Patient Weight89